# SDR AALA20101215TUL04

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NUMBER 1 BEAM ON AFT END HAS NOT HAD MOD PERFORMED.  FOUND CRACK AT END OF BEAM.  STOP DRILLED CRACK AND INSTALLED MOD DOUBLER PER ESO 80172.
